Thursday, April 24, 2014

Friday, April 02, 2010 Shruti, Community Member, asks

Q: Can Vitamin K injections be harmful?

My father had excessive nose bleeding after his angioplasty two times and first time he was given Vitamin K injections which caused him sudden restlessness like vomiting,felt like choking and even he felt like it will be fatal for him. Is it so that Vitamin K can't suit certain patients?

Answer This
Answers (1)
MonicaRD, Community Member
4/ 5/10 9:28pm

Hi Shruti,

 

There is not much information available about Vitamin K toxicity.  It is a fat soluble vitamin, so in theory, it can be toxic in the body and to the liver.  Here is a link that explains the toxicity in very short terms.

 

Vitamin K

 

Best of luck,

Monica M. Skidmore, MS, RD

Reply
Answer This

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By Shruti, Community Member— Last Modified: 12/26/10, First Published: 04/02/10